Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On TB medicines, about to finish the course, feel weakness, vomiting, headache, mood swings. Side effect of rifa i-16?

Im 56kg, 5 3inches and 42 yrs old. I was diagnosed TB 5 months ago.And for the 1st 2 months i was prescribed forecox tablet and after that for 4 months im taking rifa i-16 450/300. Now i have only 16 tablets to finish the course. But since the last two months almost for every alternate week i feel weakness, vomiting sensation,head ache, giddiness and mood off. is it the side effect of the rifai-16 tablet.Plez give me ur valuable advice?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

TB of lungs (Pulmonary) is curable by short course of multidrugs antitubercular therapy ,you have already taken for 5 months. Yes they may have nausea ,vomiting and some time even jaundice due to liver toxicity.Isoniazid may also cause burning in feets du to neuropathy.But you shuld check your liver function if OK in consultation with doctor may take anti emetics and continue to take ATT so to finished and let doctor advise you that you can stop antitubercular drugs or not because some time you may required to take for some more time check your old and new Xrays.
Good Luck
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor